# SDR QPR2007F00000

- Difficulty date: November 8, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N614PA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- Engine: Pwa JT8D9A
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Radio Rack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE,  SMELLED SOMETHING LIKE PAPER BURNING.  CHECKED THE E/E COMPARTMENT AND OBSERVED COOLING FAN WAS SHUTOFF.  COULD NOT LOCATE SOURCE OF SMOKE AND ALL SYSTEMS OPERATED NORMALLY.  TEST FLEW AIRCRAFT, OK.  LATER, FOUND A BIRD NEST IN THE RADIO RACK COOLING FAN EXIT DUCT AND REMOVED SAME.  REPLACED RADIO RACK COOLING FAN PRECAUTIONARY.  (K)
